Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Did the antibiotics for my forearm surgery cause irregularity in my periods ?

dear all doctors, pls. note, last month on 24th april(and finished on 27th april) i got my first period (i m 33 years old) after taking medician named restrone and till today i hv no period. but i hv white discharge and little bit pain some time in my stomach pls note,i was on antibiotics for 7-8 days . this month of 2nd of may i hv a sergury of my forearm actually i hv a fracture in my forearm due to surgery i m on medican i take antibiotics. Did the antibiotics mess up my cycle? 1).should i take the same medicine without her permissionor i go to my gyne. 2). i hv always takeing every month the same tab (restrone)medician to regular my period ? it is safe and normal? pls. advide. awaiting for ur reply. regards, sushma
Asked On : Sat, 28 May 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome,

You should wait and see another week
If no periods,then you should see your doctor again.
thanking you
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor